# SDR UIEA2020102802327

- Difficulty date: December 5, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 91,312 hours, 26,458 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 140T0115U2
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RT SIDEWALL, STRINGER SPLICE HAS CORROSION AT STA 434 S29R.  EVALUATED FWD CARGO COMPARTMENT STRING SPLICE AT STA 434 STR 29R FOUND 100% OUT OF LIMITS, IAW B767 SRM 53-00-03.  REMOVED, LOCATED AND DRILLED AND INSTALL NEW SPLICE PN 140T0115U2 PO FS2007092, IAW B767 SRM 51-40-02-0G-0 AND B767 SRM 51-40-05.
